American Journal of Applied Mathematics and Statistics
ISSN (Print): 2328-7306 ISSN (Online): 2328-7292 Website: http://www.sciepub.com/journal/ajams Editor-in-chief: Mohamed Seddeek
Open Access
Journal Browser
Go

Currrent Issue: Volume 5, Number 3, 2017

Open AccessArticle
Using Discriminant Analysis and Artificial Neural Network Models for Classification and Prediction of Fertility Status of Friesian Cattle
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 90-94. DOI: 10.12691/ajams-5-3-1
Pub. Date: August 05, 2017Views: 541Downloads: 375
Open AccessReview Article
Studying the Winger’s “Enigma” about the Unreasonable Effectiveness of Mathematics in the Natural Sciences
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 95-100. DOI: 10.12691/ajams-5-3-2
Pub. Date: August 07, 2017Views: 575Downloads: 422
Open AccessArticle
Bias Correction by Sub-population Weighting for the 2016 United States Presidential Election
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 101-105. DOI: 10.12691/ajams-5-3-3
Pub. Date: August 21, 2017Views: 1122Downloads: 886
Figure of 4
Open AccessArticle
Some Strong Convergence Theorems for Asymptotically almost Negatively Associated Random Variables
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 106-111. DOI: 10.12691/ajams-5-3-4
Pub. Date: September 05, 2017Views: 317Downloads: 209
Open AccessArticle
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 385Downloads: 253